# SDR MASA2011030402066

- Difficulty date: March 1, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,054 hours, 12,133 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895304
- Part serial: D325
- Condition: Faulty
- Location: E&E Bay
- Part time: 15,059 hours, 12,133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE.  MX R2 PSCU OPS GOOD.
